Katedra Geometrii - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1980] [1979] [1977] [1976] [1973] [1972] [1971] [1968]
1-16 z 16.

2004

15.
Higher order jet prolongations type gauge natural bundles over vector bundles, ANN. ACAD. PEDAGOG. CRAC. STUD. MATH. 4 (2004), 111-122
14.
The natural linear operators $wedge^pT^* o TT^{r*}$, ANN. SOC. MATH. POLON. COMMENTATIONES MATH. XLIV(1)(2004), 127-136.
8.
Włodzimierz Mikulski, M.Doupovec.W.Mikulski
Horizontal extension of connections into (2)-connections, DEMONSTRATIO MATH. XXXVII (4)(2004), 963-975.
7.
Some natural operators in linear vector fields, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LVIII (2004), 87-95.
6.
3.
Locally Homogeneous Affine Connections on Compact Surfaces, PROC. AMER. MATH. SOC. VOL. 132 no. 9 (2004) 2713-2721
1.
Robert Wolak, BoyomM.N.WolakR.
Local structure of Koszul-Vinberg and of Lie algebroids, BULL. SCI. MATH. 128 (2004) 467-479